Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Excessive hair growth on jawline after laser treatment. Taking copryndiol. Treatment?

Hi I m 24 years old and I have done a mistake in my life I had laser treatment on my jawline. I should of really had it because my hairs were not even noticable. Laser treatment has stimulated my hair growth, and I want them back to what they were before. I have just been put on co pryndiol and I m hoping that the hair will go back to normal, like before when I m off
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query.
what you are experiencing is called as paradoxical laser induced hypertrichosis (laser induced hair growth).

co cyprindiol is used for acne and hirsutism.

Co-cyprindiol contains two ingredients, ethinylestradiol and cyproterone. Ethinylestradiol is an oestrogen, which is a female sex hormone. Cyproterone is an anti-androgen. Androgens are responsible for stimulating the glands on your skin which produce sebum (grease) and they also encourage hair growth. Too much androgen can cause the glands in your skin to become blocked and inflamed, causing acne spots to develop. Co-cyprindiol works by reducing the amount of androgen you produce, which helps to clear acne and reduces excess hair growth.

this treatment will balance out your hormones which are the main reason for excessive hair growth.
hence after completion of the regimen even if you have hair on some parts it'll be fine and coarse.

thank you,
wishing you good health
Answered: Sun, 4 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor